# SDR ZZDA5316197

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT INLET DUCT, FUSELAGE SKIN HAS EXFOLIATION AT STA 639.0 AROUND RIVETS (WING BOX).  REMOVED CORROSION WITH A REMAINING THICKNESS OF .116 ORG. .250 INCH IAW B 737 SRM 51-10-6 AND SRM 51-30-2.  SPOT-FACED, REAMED, COLD-WORKED, AND SHOT-PEENED AREA IAW W.O. 97-641 AND RES-101163.  (X)
